Entropy of Sobolev embeddings of radial functions and...

Entropy of Sobolev embeddings of radial functions and radial eigenvalues of Schrödinger operators on isotropic manifolds

Leszek Skrzypczak, Bernadeta Tomasz
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
280
Year:
2007
Language:
english
Pages:
22
DOI:
10.1002/mana.200410507
File:
PDF, 292 KB
english, 2007
Conversion to is in progress
Conversion to is failed